# SDR SWAA2023062771719

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 55,769 hours, 33,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY EXIT LIGHT INOP.<[01] RELAMPED PER AMM 33-51-04.
